# SDR DHL200071706D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 480 - 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, UPPER DECK NR 3 SEAT TRACK FS480 TO 560 IS WORN OUT ON 3 LOCK POSITIONS.  REMOVED CABIN SEAT TRACK FROM STA 480 TO 630 PER SRM 51-30-2.  INSTALLED NEW TRACK AT NR 3 POSITION AT STA 480 TO 630.  MATERIAL USED; BAC 1520-792, INSTALLED PER SRM 51-30-2. REF: N/R 3393..
